IJPAM: Volume 116, No. 2 (2017)

Title

CONFORMALLY INVARIANT GRAVITATIONAL WAVES
IN A ZELDOVICH FLUID DISTRIBUTION

Authors

Sacheendra Shukla$^1$, S.N. Pandey$^2$
$^1$Department of Mathematics
AIAS, AMITY University
Noida, INDIA
$^2$Department of Mathematics
MNNIT, Allahabad, INDIA

Abstract

Interest in modified theories of gravity is attracting many due to numerous applications in different branches of physics. Among the possible alternatives to the Einstein theory of gravity especially $f(R)$ theories of gravity have received immense importance owing to its applicability in providing interesting solutions to cosmological and astrophysical problems. We have obtained a wave like solution of field equations of an $f(R)$ theory of gravity motivated by gravitational waves to obtain them conformally invariant in a Zeldovich fluid distribution. Some important physical features of the solution is then discussed.

History

Received: 2017-05-01
Revised: 2017-06-17
Published: October 7, 2017

AMS Classification, Key Words

AMS Subject Classification: 83C35, 35Q75, 35Q76
Key Words and Phrases: conformal invariance, peres space-time, gravitational wave

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
L.P. Grishchuk, Gravitational waves in the cosmos and the laboratory, Sov. Phys. Usp., 20 (1977), 319, doi: https://doi.org/PU1977v020n04ABEH005327.

2
S. N. Pandey, On wave solutions of the Einstein vacuum field equations in general relativity in a generalized Peres spacetime, Tensor N.S., 30 (1975).

3
H. Weyl, Space, Time, Matter, Dover Publications, New York, 1952.

4
S. N. Pandey, On a generalized metric, General Relativity and Gravitation, 7 (1976), 695, doi: https://doi.org/10.1007/BF00765704.

5
S. N. Pandey, International center for theoretical physics, Trieste, Report No. IC/78/141, 1978.

6
S. N. Pandey, Conformally invariant gravitational waves in a modified gravitational theory, Int. J. Theor. Phys., 22 (1983), 209, doi: https://doi.org/10.1007/BF02086245.

7
S. N. Pandey, An $f(R)$ Theory of gravity motivated by gravitational waves, Il Nuovo Cimento-Societa Italiana Di Fisica Sezione B, 125 (2010), 775, doi: https://doi.org/10.1393/ncb/i2010-10893-3.

8
A. M. Mishra, S. N. Pandey, Gödel type solution of an $f(R)$ theory of gravitation, Walailak Journal of Science and Technology, 13 (2016), 329-336.

9
S. N. Pandey, S. Shukla, $f(R)$ view of Lyttleton-Bondi cosmological model in peres spacetime, Bulletin of Mathematical Sciences and Applications, 8 (2014), doi: https://doi.org/10.18052/www.scipress.com/BMSA.8.23.

10
Y. B. Zeldovich, I. D. Novikov, Relativistic Astrophys, 1, 1971.

11
J. D. Walecka , Ann. Phys., 83 (1974), 491.

12
A. Peres, Some gravitational waves, Phys. Rev. Let., 3 (1959), 571, doi: https://doi.org/10.1103/PhysRevLett.3.571.

13
S. Shukla, S. N. Pandey, On a wave solution of $f(R)$ theory of gravity in peres space-time, Adv. Studies Theor. Phys., 7 (2013), doi: https://doi.org/10.12988/astp.2013.310122.

14
H. Takeno, On some generalized plane wave solutions of non-symmetric unified field theories, Tensor N. S., 8 (1958), 71.

15
H. Takeno, The mathematical theory of plane gravitational waves in general relativity, Sci. Res. Rep. Inst. Theor. Phys., Hiroshima University, 1 (1961).

How to Cite?

DOI: 10.12732/ijpam.v116i2.13 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 116
Issue: 2
Pages: 415 - 425


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).